# SDR AU971503

- Difficulty date: November 13, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bac 146200A
- Engine: Lyc ALF502R5
- System (JASC): 3242 · Brake
- Part: Piston
- Condition: Leaking
- Location: Brake
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) RH NO3 BRAKE AUXILIARY PISTON LEAKING. LOSS OF HYDRAULIC FLUID FROM GREEN SYSTEM.
